# SDR ASOA201000555

- Difficulty date: April 13, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N842AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7304
- Aircraft time: 26,580 hours, 22,640 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD SIDE OF VERTICAL POST RBL 18 ON 409.00+128 BULKHEAD IS CRACKED APPROX .250 LONG AT BOTTOM RIVET.  REF C.O. 7304210 JOB 8730425 OP 137.
